# SDR CALA9801415

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14534
- Make and model: Doug DC-9-32
- Aircraft serial: 47110
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cables
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORCE REQUIRED TO DROP TAILCONE USING INTERIOR HANDLE WAS EXCESSIVE AT 45 POUNDS.  THE FORCE REQUIRED USING EXTERIOR HANDLE WAS LOW AT 15 POUNDS.  THE TAILCONE CABLES WERE ADJUSTED IAW MM 53-50-3.
